Backward compact and periodic random attractors for non-autonomous sine-Gordon equations with multiplicative noise. (English) Zbl 1411.35048

Summary: A non-autonomous random attractor is called backward compact if its backward union is pre-compact. We show that such a backward compact random attractor exists if a non-autonomous random dynamical system is bounded dissipative and backward asymptotically compact. We also obtain both backward compact and periodic random attractor from a periodic and locally asymptotically compact system. The abstract results are applied to the sine-Gordon equation with multiplicative noise and a time-dependent force. If we assume that the density of noise is small and that the force is backward tempered and backward complement-small, then, we obtain a backward compact random attractor on the universe consisted of all backward tempered sets. Also, we obtain both backward compactness and periodicity of the attractor under the assumption of a periodic force.


35B41 Attractors
60H15 Stochastic partial differential equations (aspects of stochastic analysis)
35R60 PDEs with randomness, stochastic partial differential equations
Full Text: DOI


[1] A. Adili; B. Wang, Random attractors for stochastic FitzHugh-Nagumo systems driven by deterministic non-autonomous forcing, Discrete Contin. Dyn. Syst. B, 18, 643-666, (2013) · Zbl 1264.37046
[2] M. Anguiano; P. E. Kloeden, Asymptotic behaviour of the nonautonomous SIR equations with diffusion, Commun. Pure Appl. Anal., 13, 157-173, (2014) · Zbl 1272.35043
[3] L. Arnold, Random Dynamical Systems, Springer-Verlag, 1998. · Zbl 0906.34001
[4] P. W. Bates; K. Lu; B. Wang, Random attractors for stochastic reaction-diffusion equations on unbounded domains, J. Differ. Equ., 246, 845-869, (2009) · Zbl 1155.35112
[5] T. Caraballo; A. N. Carvalho; J. A. Langa; F. Rivero, Existence of pullback attractors for pullback asymptotically compact processes, Nonlinear Anal., 72, 1967-1976, (2010) · Zbl 1195.34086
[6] T. Caraballo; R. Colucci, A comparison between random and stochastic modeling for a SIR model, Commun. Pure Appl. Anal., 16, 151-162, (2017) · Zbl 1367.34055
[7] T. Caraballo; M. J. Garrido-Atienza; J. Lopez-de-la-Cruz, Dynamics of some stochastic chemostat models with multiplicative noise, Commun. Pure Appl. Anal., 16, 1893-1914, (2017) · Zbl 1367.34056
[8] H. Cui, J. A. Langa and Y. Li, Measurability of random attractors for quasi strong-to-weak continuous random dynamical systems J. Dyn. Differ. Equ., online (2017), DOI: 10.1007/s10884-017-9617-z. · Zbl 1401.37088
[9] H. Cui; J. A. Langa; Y. Li, Regularity and structure of pullback attractors for reaction-diffusion type systems without uniqueness, Nonlinear Anal., 140, 208-235, (2016) · Zbl 1338.35059
[10] H. Cui; Y. Li, Existence and upper semicontinuity of random attractors for stochastic degenerate parabolic equations with multiplicative noises, Appl. Math. Comput., 271, 777-789, (2015)
[11] X. Fan, Attractors for a damped stochastic wave equation of sine-Gordon type with sublinear multiplicative noise, Stoch. Anal. Appl., 24, 767-793, (2006) · Zbl 1103.37053
[12] P. E. Kloeden; J. Simsen, Pullback attractors for non-autonomous evolution equations with spatially variable exponents, Commun. Pure Appl. Anal., 13, 2543-2557, (2014) · Zbl 1304.35120
[13] A. Krause; B. Wang, Pullback attractors of non-autonomous stochastic degenerate parabolic equations on unbounded domains, J. Math. Anal. Appl., 417, 1018-1038, (2014) · Zbl 1307.35059
[14] X. J. Li; X. L. Li; K. N. Lu, Random attractors for stochastic parabolic equations with additive noise in wighted spaces, Commun. Pure Appl. Anal., 17, 729-749, (2018) · Zbl 06923350
[15] J. Li; Y. Li; B. Wang, Random attractors of reaction-diffusion equations with multiplicative noise in L\^{}{p}, Appl. Math. Comp., 215, 3399-3407, (2010) · Zbl 1190.37061
[16] Y. Li; H. Cui; J. Li, Upper semi-continuity and regularity of random attractors on p-times integrable spaces and applications, Nonlinear Anal., 109, 33-44, (2014) · Zbl 1311.37060
[17] Y. Li; A. Gu; J. Li, Existence and continuity of bi-spatial random attractors and application to stochastic semilinear Laplacian equations, J. Differ. Equ., 258, 504-534, (2015) · Zbl 1306.37091
[18] Y. Li; B. Guo, Random attractors for quasi-continuous random dynamical systems and applications to stochastic reaction-diffusion equations, J. Differ. Equ., 245, 1775-1800, (2008) · Zbl 1188.37076
[19] Y. Li; R. Wang; J. Yin, Backward compact attractors for non-autonomous Benjamin-Bona-Mahony equations on unbounded channels, Discrete Contin. Dyn. Syst. B, 22, 2569-2586, (2017) · Zbl 1367.37057
[20] Y. Li; L. She; R. Wang, Asymptotically autonomous dynamics for parabolic equations, J. Math. Anal. Appl., 459, 1106-1123, (2018) · Zbl 1382.37082
[21] Y. Li; L. She; J. Yin, Equi-attraction and backward compactness of pullback attractors for point-dissipative Ginzburg-Landau equations, Acta Math. Sci., 38, 591-609, (2018) · Zbl 1399.35076
[22] Y. Li; J. Yin, A modified proof of pullback attractors in a Sobolev space for stochastic Fitzhugh-Nagumo equations, Discrete Contin. Dyn. Syst. B, 21, 1203-1223, (2016) · Zbl 1348.37114
[23] L. Liu; X. Fu, Existence and upper semicontinuity of (L\^{}{2}, L\^{}{q}) pullback attractors for a stochastic p-Laplacian equation, Commun. Pure Appl. Anal., 16, 443-473, (2017) · Zbl 1356.35056
[24] B. Wang, Sufficient and necessary criteria for existence of pullback attractors for non-compact random dynamical systems, J. Differ. Equ., 253, 1544-1583, (2012) · Zbl 1252.35081
[25] B. Wang, Random attractors for non-autonomous stochastic wave equations with multiplicative noise, Disrete Continu. Dyn. Syst. B, 34, 269-300, (2014) · Zbl 1277.35068
[26] B. Wang, Asymptotic behavior of stochastic wave equations with critical exponents on \(R^3\), Trans. Amer. Math. Soc., 363, 3639-3663, (2011) · Zbl 1230.37095
[27] F-Y Wang, Gradient estimates and applications for SDEs in Hilbert space with multiplicative noise and Dini continuous drift, J. Differ. Equ., 260, 2792-2829, (2016) · Zbl 1382.60087
[28] R. Wang; Y. Li; F. Li, Probabilitistic robustness for dispersive-dissipative wave equations driven by small Lapace-multiplier noise, Dyn. Syst. Appl., 27, 165-183, (2018)
[29] Z. Wang; Y. Liu, Existence and upper semicontinuity of random attractors for non-autonomous stochastic strongly damped sine-Gordon equation on unbounded domains, Comput. Math. Appl., 73, 1445-1460, (2017) · Zbl 1370.34110
[30] Z. Wang; S. Zhou, Existence and upper semicontinuity of attractors for non-autonomous stochastic lattices systems with random coupled coefficients, Commun. Pure Appl. Anal., 15, 2221-2245, (2016) · Zbl 1353.37108
[31] J. Yin; A. Gu; Y. Li, Backwards compact attractors for non-autonomous damped 3D Navier-Stokes equations, Dynamics of PDE, 14, 201-218, (2017) · Zbl 1387.35064
[32] J. Yin; Y. Li; A. Gu, Regularity of pullback attractors for non-autonomous stochastic coupled reaction-diffusion systems, J. Appl. Anal. Comput., 7, 884-898, (2017)
[33] J. Yin; Y. Li; H. Zhao, Random attractors for stochastic semi-linear degenerate parabolic equations with additive noise in L\^{}{q}, Appl. Math. Comput., 225, 526-540, (2013) · Zbl 1334.37053
[34] J. Yin; Y. Li, Two types of upper semi-continuity of bi-spatial attractors for non-autonomous stochastic p-Laplacian equations on R-n, Math. Methods Appl. Sci., 40, 4863-4879, (2017) · Zbl 1370.35061
[35] J. Yin; Y. Li; H. Cui, Box-counting dimensions and upper semicontinuities of bi-spatial attractors for stochastic degenerate parabolic equations on an unbounded domain, J. Math. Anal. Appl., 450, 1180-1207, (2017) · Zbl 1375.35053
[36] J. Yin; Y. Li; A. Gu, Backwards compact attractors and periodic attractors for non-autonomous damped wave equations on an unbounded domain, Comput. Math. Appl., 74, 744-758, (2017) · Zbl 1383.35032
[37] W. Zhao, Random dynamics of stochastic p-Laplacian equations on R\^{}{N} with an unbounded additive noise, J. Math. Anal. Appl., 455, 1178-1203, (2017) · Zbl 1432.35267
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.